Quicksearch
Table of contents alert
Do you want to receive an email alert about new issue?



   
Indexing
CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar
Statistics
Total downloads:148520
Total abstract views:245892
Our sponsors
sponsors gacr sophia Faculty of Social Sciences Evropaeum Karolinum

Volume 2, Issue 3

top

On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems

Bergantinos, Gustavo; Vidal-Puga, Juan

Year: 2008   Volume: 2   Issue: 3   Pages: 251-267

Abstract: We consider four cost allocation rules in minimum cost spanning tree problems. These rules were introduced by Bird (1976), Dutta and Kar (2004), Kar (2002), and Feltkamp, Tijs and Muto (1994), respectively. We give a list of desirable properties and we study which properties are satisfied by these rules.

JEL classification: C71

Keywords: Minimum cost spanning tree, properties

RePEc: http://ideas.repec.org/a/fau/aucocz/au2008_251.html

pdf [PDF] print Print   Recommend to others Recommend to others
bottom